# SDR CA070730005

- Difficulty date: July 28, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Lkheed 188C
- Engine: Allsn 501D13
- Propeller: Allsn A6441FN606
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Separated
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) FIRE SUPPRESSION OPERATIONS IN RUGGED MOUNTAINOUS TERRAIN. FINISHED LAST OF 4 DROPS. APPLIED MAX POWER AND FLAPS TO 78 PERCENT AND PROCEEDED WITH CLEAN UP CHECKLIST.  NOTICED ABNORMAL OF CONTROL COLUMN ( MORE AILERON).  ADJUSTED TRIMS AND POWER SETTINGS.   PNF WENT TO THE BACK NOTICED DAMAGE TO RT OB PORTION OF FLAP. PILOT SLOWED AIRCRAFT.   ADVISED FSS OF PROBLEM. PILOT RAN FLAPLESS CHECKLIST AND REQUESTED EMERGENCY VEHICLES. PILOT SLOWED AIRCRAFT TO DETERMINE CONTROLLABILITY. REVIEWED BRAKE FIRE PROCEDURES PRIOR TO LANDING AND THEN FLEW APPROACH AT MARKED BUG TO RUNWAY AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND 5 FT OF THE RT FLAP PANEL SEPARATED FROM THE ASSEMBLY AND TRAILING ON THE FLAP RAIL. MAI
